Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Videx, side effects on eyes
Sep 12, 2005

Dear Dr Brian, Several months ago I wrote to you from RSA asking question about low CD4 and undetectable VL. Then I wrote that squamous cell carcinoma was discovered in my left neck side glands. It was only secondary and the primary site was not discovered at all. Anyhow, I passed through chemotherapy (5-fluorocil) and radiotherapy, all finished mid-May. It was very tough but I passed through. Last month my VL was undetectable again (during therapies it was below 100), but my CD4 are only 226. And now (few weeks) another problem arrived: deteriorating sight on my right eye (I have floaters and some kind of fog covering an eye in big part). Furthermore an eye- doctor said that he sees a number of additional, unnecessary cells and suggested me to go for a special examinations, something like scanning and biopsy if necessary. This doctor does'nt know that I'm positive. Is it possible that this situation can be caused by VIDEX 150, which I was taking for 6 years (+Hydrea 500), and recently I take VidexEC 400. Should I proceed first with these eye examinations or before should I consult my hiv doctor. Pls answer since I am very worried for my eye. Best regards,Doctor I/from RSA

Response from Dr. Conway

I am glad to hear you have gotten through the squamous cell carcinoma. As for your eyes, I am not aware of either Videx or Hydrea causing side effects of the type you describe. If I were you, I would go ahead with the planned investigations.



Previous
thanks a lot doc....
Next
Kidney stones

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement